MAUDE Adverse Event Report: CAREFUSION, INC BD TRAY CSE WHIT25G4.7 WE17G3.5 SWC X3794; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD TRAY CSE WHIT25G4.7 WE17G3.5 SWC X3794; ANESTHESIA CONDUCTION KIT
Catalog Number 405827
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Initial reporter phone #: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that there were broken filter wheels in the trays with a bd tray cse whit25g4.7 we17g3.5 swc x3794.This occurred on 3 separate occasions during use, however, the date/time and or patient information is unknown.The following information was provided by the initial reporter: it was reported that there was issues with broken filter wheels in the trays.
 
Additional Manufacturer Narrative
Investigation: a customer provided photograph was available for analysis.Visual analysis could not confirm the reported failure mode (broken filter wheel).It was noted that the luer lock in the photograph was not included in the tray (foreign componentry used) and that the stingray connector was closed prior to catheter assembly.In order to function correctly the stingray connector should be open until the completion of catheter assembly, these usage instructions are included in the ifu.Lastly, the filter wheel appeared in to be good condition.The investigation was unable to confirm the failure mode nor identify a probable root cause.As the failure mode was unable to be confirmed nor a root cause able to be determined a corrective and/or preventive action could not be identified for this complaint.A lot number was not provided, as a result a dhr review was unable to be performed.
 
Event or Problem Description

Brand Name
BD TRAY CSE WHIT25G4.7 WE17G3.5 SWC X3794
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8818007
Report Number1625685-2019-00077
Device Sequence Number2839188
Product Code CAZ
UDI-Device Identifier00382904058272
UDI-Public00382904058272
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405827
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 07/05/2019
Supplement Date Received by Manufacturer07/05/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;